Lailatul Ulla Safitri
UIN Sunan Kalijaga Yogyakarta

Published : 1 Documents Claim Missing Document
Claim Missing Document
Check
Articles

Found 1 Documents
Search

Edge Metric Dimension of Uniform Theta Graphs and Sunflower Graphs Muchammad Abrori; Deddy Rahmadi; Lailatul Ulla Safitri; Alvian Nur Rohman; Jaqueline Widad Zuha
Jurnal Matematika, Statistika dan Komputasi Vol. 23 No. 1 (2026): September 2026
Publisher : Department of Mathematics, Hasanuddin University

Show Abstract | Download Original | Original Source | Check in Google Scholar | DOI: 10.20956/t02sds33

Abstract

Let be a graph with vertex set and edge set . In graph theory, an edge resolving set is defined as a subset of vertices such that every edge in has a distinct distance representation with respect to . The minimum cardinality of an edge resolving set is called the edge metric dimension of , denoted by . This study aimed to determine the edge metric dimension of the uniform theta graph and the sunflower graph . The method employed a graph-structure approach and distance analysis between edges and vertices supported by a literature review. The results showed that for and , for , and for . Furthermore, for and , for and , for , and for .